Munich Personal RePEc Archive

On a Structural Property of Finite Distributions

Panaretos, John (1982): On a Structural Property of Finite Distributions. Published in: Journal of the Royal Statistical Society of London, Series B , Vol. 44, No. 2 (1982): pp. 209-211.

[img]
Preview
PDF
MPRA_paper_6242.pdf

Download (162kB) | Preview

Abstract

This note is concerned with the derivation of the distribution of a random variable X in terms of the distribution of Y given X, where X, Y are discrete random variables with finite support

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.